MathSciNet Relay Station
MathSciNet bibliographic data
MR1195427 65D30
Joe, Stephen Bounds on the lattice rule criterion $R$. Math. Comp. 61 (1993), no. 204, 821–831.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement